| Catalog Number |
PR-35041-HPHNM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "within 5 days pt presented with arm swelling.Confirmation via ultrasound that pt developed dvt.Inserted by nurse , left basilic.4.2mm vessel.Upper svc tip placement confirmed via xray.2 cm external length.Oncology outpatient.Normal chemo drugs infused.Pt still has line inserted." the hematology thrombus doctor was called to advise for treatment.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date, a follow-up report will be submitted with investigation results.
Event or Problem Description